# SDR WRLA20110920510

- Difficulty date: September 20, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Aircraft time: 49,527 hours, 8,859 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE FOUND AT SCHEDULE A-6 CHECK INITIAL WALKAROUND, DENT ON FUSELAGE FORWARD OF L-2 DOOR BETWEEN Y715 AND Y736, AT Z27.  DENT WAS 4 INCH LONG, 0.750 WIDE, 0.145 DEEP.  BEING REPAIRED PER SRM 53-00-01.
